A limit theorem for almost monotone sequences of random variables
Klaus Schürger
Stochastic Processes and their Applications, 1986, vol. 21, issue 2, 327-338
Abstract:
In this paper we consider families (Xm,n) of random variables which satisfy a subadditivity condition of the form X0,n+m = 1. The main purpo is to give conditions which are sufficient for the a.e. convergence of ((1/n)X0,n). Restricting ourselves to the case when (X0,n) has certain monotonicity properties, we derive the desired a.e. convergence of ((1/n)X0,n) under moment hypotheses concerning (Ym,n) which are considerably weaker than those in Derriennic [4] and Liggett [15] (in [4,15] no monotonicity assumptions were imposed on (X0,n)). In particular, it turns out that the sequence (E[Y0,n]) may be allowed to grow almost linearly. We also indicate how the obtained convergence results apply to sequences of random sets which have a certain subadditivity property.
Keywords: L1-convergence; a.e.; convergence; subadditive; ergodic; theorem; almost; subadditive; sequence; superstationary; sequence; percolation; entropy; random; sets (search for similar items in EconPapers)
Date: 1986
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(86)90104-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:21:y:1986:i:2:p:327-338
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().